Discussions By Condition: Sexual conditions

Sexual issues in a 21 year old f and 26 year old m

Posted In: Sexual conditions 3 Replies
  • Posted By: USFgirl87
  • July 3, 2008
  • 03:53 AM

My boyfriend and I have been together for several months now and things are going very well. The only issues we seem to have are sexual and we are unsure how to deal with them. Many times we are able to engage in sexual intercorse without any problems and its great. We are both very attracted to one another and get along well but often he will loose his erection during intercourse or upon penetration. At first I was afraid that it was me and that he was turned off or bored. He constantly tells me that its not me and that he has no idea why it happens. We try and keep it interesting and do things to ensure we are both aroused but he seems to be loosing his arousal way too often. Its embarrassing for him and frustrating and upsetting for the both of us. He says it has happend in his other relationships but it was something he never talked about, since we started talking about the problem it seems to have gotten even worse. I'm worried that something could be wrong with him. He is 26,in good shape, plays sports, but he uses marijuana.

My health has been fine except that after my last period stopped it came back 3 days later, as light, bright red spotting. It lasted 2 days and went away with no other symptoms.

I dont know if the two could be related. I have a GYN exam next month, but he has no health plan and I doubt he would go to the doctor for this issue anyway.

Any advice? Sorry for being long winded but Im very concerned. :confused:

thanks

Reply Flag this Discussion

3 Replies:

  • " he will loose his erection during intercourse or upon penetration."This problem is quite easy to solve. If you talk to your boyfriend and convince him to go see his GP or a urologist, Viagra can be prescribed and his erection will be much more effective and long lasting. Viagra stops blood from withdrawing from the penis and in turn will keep an erection for a longer period of time. Try this out, get your partner to take the pill 30 minutes to an hour before you plan to become intimate and you will hopefully see this whole problem resolved. If that doesn't work, there may be other things at work, in which case an appointment with a doctor would need to be arranged. Best of luck.
    Anonymous 42789 Replies Flag this Response
  • I know your boyfriend might not want to...but tell him to stop smoking pot. It has such terrible side effect and if my memory serves, sexual dysfunction is one of them.
    amicrazy 7 Replies Flag this Response
  • Thank you for the response. He has cut back on the pot a great deal after 8 years of heavy use and the problem seems to have gone away almost 100%. :D
    USFgirl87 1 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.